# SDR A6WA2018101246108

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 38,138 hours, 36,101 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY SMOKE TOILET CAUTION IN CRUISE.  MSG CLEARED BEFORE QRH COULD BE OPENED.  FA REPORTS LAV WAS OCCUPIED.  AFTER PAX LEFT, NO EVIDENCE OF SMOKE.  SMOKE DETECTOR INTERMITTENTLY GOING OFF AT THE GATE WITH NO EVIDENCE OF SMOKE.  REF 318051/4 FOR MEL.  REMOVED & REPLACED LAV SMOKE DETECTOR IAW AMM 26-16-01 OP CHECKS GOOD  REMOVE FROM MEL REMOVED PLACARD.
